# SDR AALA202204186201

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 59,031 hours, 29,214 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVER-WING EMERGENCY  EXIT COVER FELL OFF CAUSING ECAM LIGHT TO COME ON. RE-INSTALLED COVER ON LEFT OVER WING EMERGENCY EXIT AND ECAM MESSAGE CLEARED.
